# SDR UHLA2014032300261

- Difficulty date: March 23, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 11,885 hours, 9,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FWD FLOOR SUPPORT AT FRAMES 12-14.  R & R FLOOR SUPPORT.
